1 Vol 48, No 4 (2017)

Vol 48, No 4 (2017)

Table of Contents


Regular clique assemblies, configurations, and friendship in Edge-Regular graphs PDF
Kelly B. Guest, James M. Hammer, Peter D. Johnson, Kenneth J. Roblee 301-320
Tauberian theorems for statistical convergence PDF
Erdal Gul, Mehmet Albayrak 321-330
Fixed point theorem for generalized set-valued contractions on partial metric space PDF
MANSOUR Abdelouahab, Djedidi Mostapha, Nachi Khadra 331-344
Well-posedness for generalized variational-hemivariational inequalities with perturbations in reflexive banach spaces PDF
Lu-Chuan Ceng, Yung-Yih Lur, Ching-Feng Wen 345-364
On solutions of some non-linear differential equations in connection to Bruck Conjecture PDF
Dilip Candra Pamanik, Manab Biswas 365--375
Inverse problems for differential operators with nonseparated boundary conditions in the central symmetric case PDF
Vjacheslav Yurko 377-387

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax